Our partner

Can't stop yawning- PROZAC

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Can't stop yawning- PROZAC

Postby psystudent20 » Thu Apr 20, 2017 9:59 pm

Hello.

I was put on Prozac (10mg daily) about 8 weeks ago. I was prescribed it because of binge eating and depression/PTSD. I was told that it would aide in suppressing my appetite, and it did, by making me completely nauseous. The nausea has wavered, but I am concerned because I cannot stop yawning. No matter how much sleep I get, or what I am doing, I yawn every 5 to 10 minutes, more if I am unoccupied. I read that this is a side-effect of the Prozac. My physician is considering adding Vyvanse to my regimen when she decides to increase my Prozac. Will the Vyvanse do anything about the yawning? My jaw is seriously hurting whenever I eat.

Thanks
"For the activity of the mind is life."
-Aristotle
psystudent20
Consumer 3
Consumer 3
 
Posts: 76
Joined: Tue Apr 04, 2017 1:50 pm
Local time: Mon Jun 24, 2019 8:24 am
Blog: View Blog (1)


ADVERTISEMENT

Re: Can't stop yawning- PROZAC

Postby eterea107 » Fri Apr 21, 2017 10:06 am

I've had that yawning side effect and it is bothersome! I don't know if Vyvanse would help...perhaps give it as try, as your doctor is thinking it can help? Or, you can speak to your doctor about switching to a different antidepressant. There are many meds ... it can take awhile to find something that works and has manageable side effects.
User avatar
eterea107
Consumer 6
Consumer 6
 
Posts: 900
Joined: Fri Jun 07, 2013 1:59 pm
Local time: Mon Jun 24, 2019 9:24 am
Blog: View Blog (0)

Re: Can't stop yawning- PROZAC

Postby psystudent20 » Fri Apr 21, 2017 4:20 pm

eterea107 wrote:I've had that yawning side effect and it is bothersome! I don't know if Vyvanse would help...perhaps give it as try, as your doctor is thinking it can help? Or, you can speak to your doctor about switching to a different antidepressant. There are many meds ... it can take awhile to find something that works and has manageable side effects.


Eterea, thanks for writing. I'm glad I'm not the only one! Seeing my physician today, I'm thinking we're going to add Vyvanse. If the yawning persists, I might try Effexor. Wellbutrin seemed like my best option, but I have seizures so my Dr. is keeping me away from that.

Will post an update :)
"For the activity of the mind is life."
-Aristotle
psystudent20
Consumer 3
Consumer 3
 
Posts: 76
Joined: Tue Apr 04, 2017 1:50 pm
Local time: Mon Jun 24, 2019 8:24 am
Blog: View Blog (1)

Re: Can't stop yawning- PROZAC

Postby bintuae » Sat Apr 22, 2017 8:01 am

I do not experience this side effect. I'd much rather have this instead of foggy head detached dream-like feeling. I'm 5 days into taking Prozac and pray this se just disappears. :(
bintuae
Consumer 0
Consumer 0
 
Posts: 1
Joined: Fri Apr 21, 2017 11:03 am
Local time: Mon Jun 24, 2019 5:24 pm
Blog: View Blog (0)

Re: Can't stop yawning- PROZAC

Postby psystudent20 » Mon Apr 24, 2017 10:15 pm

bintuae wrote:I do not experience this side effect. I'd much rather have this instead of foggy head detached dream-like feeling. I'm 5 days into taking Prozac and pray this se just disappears. :(


hey bintuae!

Sorry you're dealing with that. I hope that within a couple of weeks it wavers off and you feel more comfortable. Don't jinx yourself, my yawning was the last side-effect to take place. Best of luck! :)
"For the activity of the mind is life."
-Aristotle
psystudent20
Consumer 3
Consumer 3
 
Posts: 76
Joined: Tue Apr 04, 2017 1:50 pm
Local time: Mon Jun 24, 2019 8:24 am
Blog: View Blog (1)


Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 11 guests